AMS eContent Search Results
Matches for: msc=(11B37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Mihai Cipu. Explicit formula for the solution of simultaneous Pell equations $x^2-(a^2-1)y^2=1$, $y^2-bz^2=1$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bo He, Ákos Pintér and Alain Togbé. On simultaneous Pell equations and related Thue equations. Proc. Amer. Math. Soc. 143 (2015) 4685-4693. MR 3391027.
Abstract, references, and article information   
View Article: PDF

[3] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[4] Jonas Kibelbek. On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms. Proc. Amer. Math. Soc. 142 (2014) 4029-4038. MR 3266975.
Abstract, references, and article information   
View Article: PDF

[5] William Y. C. Chen and Ernest X. W. Xia. The 2-log-convexity of the Apéry Numbers. Proc. Amer. Math. Soc. 139 (2011) 391-400. MR 2736323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tewodros Amdeberhan, Luis A. Medina and Victor H. Moll. Asymptotic valuations of sequences satisfying first order recurrences. Proc. Amer. Math. Soc. 137 (2009) 885-890. MR 2457427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher J. Hillar and Lionel Levine. Polynomial recurrences and cyclic resultants. Proc. Amer. Math. Soc. 135 (2007) 1607-1618. MR 2286068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Igor E. Shparlinski. Bounds of Gauss sums in finite fields. Proc. Amer. Math. Soc. 132 (2004) 2817-2824. MR 2063098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. H. E. Cohn. On the class number of certain imaginary quadratic fields. Proc. Amer. Math. Soc. 130 (2002) 1275-1277. MR 1879947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. R. Everest and A. J. van der Poorten. Factorisation in the ring of exponential polynomials . Proc. Amer. Math. Soc. 125 (1997) 1293-1298. MR 1401740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Blasius. A linear recurrence system . Proc. Amer. Math. Soc. 121 (1994) 1003-1008. MR 1249870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. P. Schlickewei and W. M. Schmidt. Equations $au\sp l\sb n=bu\sp k\sb m$ satisfied by members of recurrence sequences . Proc. Amer. Math. Soc. 118 (1993) 1043-1051. MR 1152290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Clark Kimberling. Interspersions and dispersions . Proc. Amer. Math. Soc. 117 (1993) 313-321. MR 1111434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raphael M. Robinson. Periodicity of Somos sequences . Proc. Amer. Math. Soc. 116 (1992) 613-619. MR 1140672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Donald E. Knuth and Boris Pittel. A recurrence related to trees . Proc. Amer. Math. Soc. 105 (1989) 335-349. MR 949878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1